Aa
A
A
Close
Avatar universal
Extreme breast tenderness
I started taking Ortho Tri Cyclen Lo about one month ago. From the beginning, I have been experiencing extreme breast tenderness. I know that this is a side effect of the pill. Sometimes it is so painful that I wake up in the middle of the night with shooting pains throughout my breasts. I have to sleep on my back otherwise I am in too much pain to sleep. Has anyone else experienced this when beginning the pill? When should I expect this to subside?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
forndez commented on Complex Atypical Endo...
1 hr ago
12940884 tn?1478151571
Blank
Belle313, pb95, KTowne, and KeeLolo commented on KeeLolo's status
6 hrs ago
Avatar universal
Blank
GirlyBear15 commented on When Your Cold Is Not...
Dec 03
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources